MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 13MM; DENTAL IMPLANT
Model Number BNPT4313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that the implant on tooth site #5 was removed due to infection.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected information for the initial report: 0001038806-2022-00998.Additional information received by the customer confirms that this event no longer meets the requirements for a reportable event.No further medwatch reports will be submitted for this event.Corrected data: the event description has changed from infection to non-integration with infection.Therefore, this is a no longer a reportable event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon follow up, it was reported the event changed to non-integration with infection.

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14852519
Report Number0001038806-2022-00998
Device Sequence Number4833084
Product Code DZE
UDI-Device Identifier00844868028345
UDI-Public(01)00844868028345(17)260507(10)2021040912
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/07/2026
Device Model NumberBNPT4313
Device Catalogue NumberBNPT4313
Device Lot Number2021040912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale